# SDR 2002F00816

- Difficulty date: August 14, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Aircraft time: 14,010 hours, 4,645 cycles
- Engine: Rroyce RB211535E4
- Engine time: 14,010 hours, 4,645 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 710.  ON TAKEOFF AT LAS THE RIGHT ENGINE EGT REACHED 863 BEFORE PULLING BACK.
